Skip to Content

Join the 'Tinea Barbae' group to help and get support from people like you.

Tinea Barbae Questions

Related terms: Barber's Itch, Beard Ringworm, Folliculitis, Pseudofolliculitis barbae, Ringworm, Beard

 Clear

We found 18 questions associated with the 'Tinea Barbae' topic.

Swollen lymph nodes in groin 2 months after infection has gone??

Posted 12 days ago by jordang1993 0 answers

Hi there, about 2 months ago i had a skin infection on my knee. Diagnosed as folliculitis it was basically a large patch of deep inflamed skin that was badly infected right on my knee cap. It was infected for around 2-3months and i took about 4 different courses of antibiotic before it finally ...

Can doxycycline be used to treat folliculitis? so far it's made it flair up?

Posted 26 Apr 2016 by anonymiss111 1 answer

My dermatologist prescribed me it. Went on it for about 2 weeks and it got worse. I stopped taking it for 3 days until my pharmacist talked me into taking it and said 'it gets worse before it gets better' and I didn't give it enough time. Is this true? I had a mild case to begin with ...

Recurrent staph infection on face causing Folliculitis?

Posted 23 Jun 2016 by Flightvk2 1 answer

It began as impetigo and would return after Amoxcillin so Augmentin Duo 3 day course was taken and it went. In its place I have had very bad Folliculitis that constantly grows Staph when swabs are taken. Amoxcillin is the only antibiotic that clears it but then a week later it always returns. ...

Tretinoin - Perforating folliculitis on chest area?

Posted 8 Jul 2016 by Rana29x 0 answers

So i cant remember when the last time i had a clear smooth chest! I was on occutane for 6 months the pimples were gone but then a month later they began to come back!!! And now its been a year that im of occutane and my chest is so oily and pimply, ive been given to use steiva-A ive been using it ...

If I have fungal folliculitis would going off antibiotics clear it up?

Posted 5 Jun 2016 by anonymiss111 2 answers

I have been on antibiotics (doxycycline) for about 2 months. it still has not cleared up, in fact it is worse than before I started but less bad than the first couple of weeks I took it. When I went off antibiotics for 3 days it really flared up so I went back on them. Would it be different now it ...

If I have fungal folliculitis should I quite antibiotics (doxycycline) after 2 months?

Posted 8 Jun 2016 by anonymiss111 0 answers

I am getting my results for a skin biopsy back in a few weeks. Should I quit antibiotics in the meantime?

I have been taking doxycycline 50 for folliculitis for a month, is it normal to still get breakouts?

Posted 17 May 2016 by anonymiss111 0 answers

I have a 5 month prescription and want to know if it is worth taking continuously and how long it should take to clear it up? About a month ago I took it for 11 days and stopped taking it because I felt it was making it worse but was told 'it gets worse before it gets better' I take it ...

Does missing a couple of doses of doxycycline delay the time for which it becomes effective?

Posted 19 May 2016 by anonymiss111 0 answers

I've been taking doxycycline for 26 days without missing a dose but before that I took it for 11 days and missed 3 days, I have acne/folliculitis and have been told it can take 2-3 months to clear it up... is this true?

Is it normal to get a rash on arms/back/shoulders from taking doxycycline?

Posted 27 Apr 2016 by anonymiss111 0 answers

I was prescribed this for folliculitis and a week into taking it, it flaired up massively. I understand people with acne have took this and the acne got worse before it got better.. did that also include body acne or folliculitis? I have several red spots, some with puss. Would this be an allergic ...

Doxycycline - Can I take Doryx nine months after recovering from gram-negative folliculitis?

Posted 6 Jun 2012 by Healthcurious 1 answer

For background, I was prescribed Minocyclin (75 mg/twice a day) after an unsuccessful round of Accutane and Septra. The medication did wonders for my skin! However, after three years, I developed gram-negative folliculitis and needed to get off the medication. My skin was clear for 5 months after ...

Tinea Barbae - I developed a rash in my hair area downstairs. I went to the doctor he gave me?

Posted 8 Mar 2012 by parisshellia 1 answer

... something for a bacterial infection. The rash continued and I've notice small puslike areas at the follicles. I also started getting boils a while later. I went to the emergency room for the boils they gave me bactrim and said it was follicitus. The rash is still there and the boils come ...

Is Mupirocin ointment 2% okay for a facial skin prblem called folliculitis?

Posted 21 Dec 2010 by wrigley 1 answer

I am taking a med. called Keflex

Hello, I was wondering if Nystop could b used to treat staph folliculitis?

Posted 6 Jan 2012 by Shinosan 1 answer

Recently I noticed wat looked like white heads on my legs behind my knees, & I had been using Hydrocortisone cream on it & it seemed to b working. But today it seems to have gotten worse. I was wondering if there's nything I can do myself to solve this since I dont have a regular ...

Page 1 2 Next

Ask a Question

Further Information

Related Condition Support Groups

Cutaneous Fungal Infection

Related Drug Support Groups

griseofulvin, Gris-PEG, Grifulvin V, Griseofulvic, Griseofulicin, Grisactin 500, Fulvicin U / F, Fulvicin P / G, Grisactin Ultra, Grisactin 250

Search this Group